On a question of Schinzel about the length and Mahler's measure of polynomials that have a zero on the unit circle

Volume 155 / 2012

Edward Dobrowolski Acta Arithmetica 155 (2012), 453-463 MSC: Primary 12D99; Secondary 26C99. DOI: 10.4064/aa155-4-8


  • Edward DobrowolskiDepartment of Mathematics and Satistics
    University of Northern British Columbia
    3333 University Way
    Prince George, BC V2N 4Z9, Canada

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image